# SDR DALA2020020500913

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Condition: Failed
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1472662) BEARING FROZE ON AILERON TAB ACTUATOR. CORRECTIVE ACTION: R/R'D PER B757 AMM 27-11-14.
